Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Small patches on feet with itching. Prescribed medication. Any other simple treatment?

sir, my wife suffring from small patches on feet with eaching.on concelting the doctor,he advaised me candiderma+ cream,tab.flucoma 150(onecan150),cap m v t,bet.betnosol,soframicin oitment and amoxicillin plus caps.also advaised her to blood sugar .last night she had random blood sugar as 160.sir is it correct treament for that ? is any simple treatment for that with physical care and medicins,
Asked On : Sun, 23 Dec 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
from the symptoms described it looks like she has fungal infection..also she is having diabetes.. diabetics fungal infection are common..the above treatment is correct for fungal infection.. you have to wait for 10 days atleast to see improvement.. fungal infection takes long time to go..
take her to endocrinologist to manage diabetes..
thank you
Answered: Thu, 27 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor